Pontryagin’s Maximum Principle for the Optimal Control Problems with Multipoint Boundary Conditions
M. J. Mardanov and
Y. A. Sharifov
Abstract and Applied Analysis, 2015, vol. 2015, 1-6
Abstract:
Optimal control problem with multipoint boundary conditions is considered. Sufficient conditions for the existence and uniqueness of the solution of boundary value problem for every fixed admissible control are obtained. First order increment formula for the functional is derived. Pontryagin’s maximum principle is proved by using the variations of admissible control.
Date: 2015
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/428042.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/428042.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:428042
DOI: 10.1155/2015/428042
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().